MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAILS-STER; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAILS-STER; SCREW, FIXATION, BONE
Model Number 04.005.426S
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown when the screw bent; it was noted that on (b)(6) 2018 it was discovered bent.Additional product code: hsb.Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 during an intramedullary (im) nailing procedure of the right tibia for a fractured tibia, it was discovered that a locking screw was bent.The screw was used and implanted in the patient.There was no surgical delay.There were no reported surgical and patient outcomes.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history record (dhr) review: item: 04.005.426s; lot: h323031; mfg date: 23 mar 2017; mfg qty: 139; manufacturer: monument; exp date: 28 feb 2026; all inspections were performed and passed per inspection sheet.No reworks or nonconformances (ncs) were generated during the production of this lot.Sterigenics provided a certificate of processing and dosimetry report certifying that the product was sterilized per requirements.No nonconformance records (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAILS-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7596674
Report Number2939274-2018-52489
Device Sequence Number16499385
Product Code HWC
UDI-Device Identifier10886982085399
UDI-Public(01)10886982085399
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number04.005.426S
Device Catalogue Number04.005.426S
Device Lot NumberH323031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR